加载中…
We propose the notion of countable decomposability of maps on C*-algebras: a bounded linear map , where is a C*-algebra and a Hilbert space, will be called countably decomposable if it admits a representation for completely positive maps and bounded *-maps . A characterization of countable decomposability is given in certain cases with various assumptions imposed on maps . Our findings provide extensions of a classical result of Størmer from Proc. Amer. Math. Soc. 86 (1982), 402-404, originally formulated for decomposable positive maps.

生成讲解博客的中文版本

生成AI智能校验的中文版本